Alert archive / New Hampshire / River Flood Warnings in 2011

River Flood Warning 5, NWS Gray, ME

March 7, 2011Grafton County, New Hampshire

NWS Gray, ME issued this river flood warning at Mar 7, 2011, 9:55 AM EST for Grafton County, New Hampshire. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2011, 9:55 AM EST (14:55 UTC)
Expired
Mar 8, 2011, 9:15 PM EST
In force
35 hr
Issued by
NWS Gray, ME
Flood severity
Minor

County Grafton County, NH

The radar

The Burlington radar (KCXX), 125 km from the middle of the area, began a volume at 14:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pemigewasset River at Plymouth (PLMN3).

Action stage
10 ft
Minor stage
13 ft
Moderate stage
18 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01076500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

792 
WGUS41 KGYX 071455
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY, MAINE
955 AM EST MON MAR 7 2011

...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE

  PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY

.AN ICE JAM HAS FORMED ON THE RIVER IN PLYMOUTH. WATER LEVELS ARE
FLUCTUATING RAPIDLY. ICE JAMS ARE VERY DIFFICULT TO PREDICT. IT IS
IMPOSSIBLE TO KNOW HOW HIGH THE WATER WILL RISE BEHIND A JAM OR
WHEN THE ICE JAM WILL BREAK. PEOPLE LIVING OR WORKING IN FLOOD
PRONE AREAS SHOULD REMAIN ALERT FOR RISING WATER AND BE PREPARED TO
TAKE ACTION IF CONDITIONS WARRANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

NHC009-080255-
/O.NEW.KGYX.FL.W.0005.110307T1455Z-110308T0848Z/
/PLMN3.1.ER.110307T1408Z.110307T1800Z.110308T0048Z.NO/
955 AM EST MON MAR 7 2011

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PEMIGEWASSET RIVER AT PLYMOUTH
* FROM THIS MORNING UNTIL LATE TONIGHT.
* AT 9 AM TODAY THE STAGE WAS...13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE TO FLUCTUATE RAPIDLY. IT IS IMPOSSIBLE TO
PREDICT HOW HIGH THE WATER WILL RISE. 

$$
6 follow-up statements
197 
WGUS81 KGYX 072155
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
455 PM EST MON MAR 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE

  PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY
  BAKER RIVER AT RUMNEY AFFECTING GRAFTON COUNTY
  SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY
  SUGAR RIVER AT WEST CLAREMONT AFFECTING SULLIVAN COUNTY

ICE JAMS... CREATED BY THE WARM TEMPERATURES AND RUNOFF FROM HEAVY
RAIN AND MELTING SNOW... HAVE LEAD TO FLOODING OF ALL THESE RIVERS 
EXCEPT THE SUNCOOK RIVER WHICH IS BEING IMPACTED BY RUNOFF FROM
HEAVY RAIN AND MELTING SNOW.

ICE JAMS ARE VERY UNPREDICTABLE MAKING IT VERY DIFFICULT TO PREDICT
HOW HIGH THE RIVERS WILL RISE AND WHEN THEY WILL DROP BACK BELOW
FLOOD STAGE. WITH COLDER TEMPERATURES MOVING IN THE RUNOFF IS
ENDING AND RIVER LEVELS ARE GENERALLY SLOWLY RECEDING. THIS WILL
LIKELY LEAD TO THE ICE JAMS RE-FREEZING AND STAYING NEAR WHERE THEY
ARE NOW FOR THE NEXT COUPLE OF DAYS.

FOR THE SUNCOOK RIVER...THE RIVER LEVEL IS MORE PREDICTABLE DUE TO
THE LACK OF ICE JAMS ON THAT PORTION OF THE RIVER. WITH THE HEAVY
RAIN OVER WITH THE RIVER SHOULD CREST THIS EVENING THEN BEGIN TO
SLOWLY RECEDE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! ICE JAMS CAN
CAUSE SUDDEN AND LARGE FLUCTUATIONS IN WATER LEVELS...BOTH IN RISES
AND FALLS.

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

NHC019-080955-
/O.CON.KGYX.FL.W.0003.000000T0000Z-110308T2339Z/
/WCLN3.2.ER.110307T1551Z.110307T2130Z.110308T1739Z.NO/
455 PM EST MON MAR 7 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT WEST CLAREMONT.
* UNTIL TUESDAY EVENING.
* AT 430 PM MONDAY THE STAGE WAS 10 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO STAY ABOVE FLOOD STAGE OVERNIGHT UNLESS
THE ICE JAM BREAKS AND MOVES DOWN STREAM. THE RIVER SHOULD
GRADUALLY FALL BELOW FLOOD STAGE ON TUESDAY.

$$

NHC009-080955-
/O.EXT.KGYX.FL.W.0005.000000T0000Z-110308T1156Z/
/PLMN3.1.ER.110307T1408Z.110307T2130Z.110308T0356Z.NO/
455 PM EST MON MAR 7 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE PEMIGEWASSET RIVER AT PLYMOUTH.
* UNTIL TUESDAY MORNING.
* AT 416 PM MONDAY THE STAGE WAS 17.0 FEET AND RISING.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE TO STAY ABOVE FLOOD STAGE OVERNIGHT UNLESS
THE ICE JAM BREAKS AND MOVES DOWN STREAM. THE RIVER SHOULD
GRADUALLY FALL BELOW FLOOD STAGE LATE TONIGHT OR EARLY TUESDAY.

$$

NHC009-080345-
/O.EXT.KGYX.FL.W.0006.000000T0000Z-110308T0345Z/
/RUMN3.1.ER.110307T1435Z.110307T1645Z.110307T2145Z.NO/
455 PM EST MON MAR 7 2011

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE BAKER RIVER AT RUMNEY.
* UNTIL THIS EVENING.
* AT 430 PM MONDAY THE STAGE WAS 10.1 FEET AND FALLING SLOWLY
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THIS
EVENING UNLESS THE ICE JAM CAUSES WATER TO BACK UP AGAIN.

$$

NHC013-080955-
/O.EXT.KGYX.FL.W.0004.000000T0000Z-110310T0130Z/
/NCHN3.1.ER.110307T1351Z.110308T0000Z.110309T1930Z.NO/
455 PM EST MON MAR 7 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SUNCOOK RIVER AT NORTH CHICHESTER.
* UNTIL WEDNESDAY EVENING.
* AT 415 PM MONDAY THE STAGE WAS 9.4 FEET AND RISING.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL RISE SLOWLY STAYING BELOW 10 FT THIS EVENING THEN
SLOWLY SUBSIDE...DROPPING BELOW FLOOD STAGE ON WEDNESDAY.

$$
782 
WGUS81 KGYX 080309
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1009 PM EST MON MAR 7 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE

  PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY
  SUGAR RIVER AT WEST CLAREMONT AFFECTING SULLIVAN COUNTY
  SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY

ALL THREE RIVERS WERE EITHER CRESTING OR FALLING THIS EVENING AND
SHOULD FALL THROUGH THE REST OF THE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

NHC019-081509-
/O.EXT.KGYX.FL.W.0003.000000T0000Z-110309T0040Z/
/WCLN3.2.ER.110307T1551Z.110307T2200Z.110308T1840Z.NO/
1009 PM EST MON MAR 7 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT WEST CLAREMONT.
* UNTIL TUESDAY EVENING.
* AT 830 PM MONDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TOMORROW  
  AFTERNOON.

$$

NHC009-081509-
/O.EXT.KGYX.FL.W.0005.000000T0000Z-110308T1704Z/
/PLMN3.1.ER.110307T1408Z.110307T2130Z.110308T0904Z.NO/
1009 PM EST MON MAR 7 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE PEMIGEWASSET RIVER AT PLYMOUTH.
* UNTIL TUESDAY AFTERNOON.
* AT 930 PM MONDAY THE STAGE WAS 16.6 FEET AND FALLING.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE TUESDAY.

$$

NHC013-081509-
/O.EXT.KGYX.FL.W.0004.000000T0000Z-110310T0300Z/
/NCHN3.1.ER.110307T1351Z.110308T0215Z.110309T2100Z.NO/
1009 PM EST MON MAR 7 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SUNCOOK RIVER AT NORTH CHICHESTER.
* UNTIL WEDNESDAY EVENING.
* AT 915 PM MONDAY THE STAGE WAS CRESTING AT 9.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL FALL TO BELOW FLOOD STAGE WEDNESDAY AFTERNOON.

$$
484 
WGUS81 KGYX 080759
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
259 AM EST TUE MAR 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE

  PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY
  SUGAR RIVER AT WEST CLAREMONT AFFECTING SULLIVAN COUNTY
  SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY

all three rivers were falling and will continue to fall the rest of the night
and morning and continue falling through wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC019-081959-
/O.CON.KGYX.FL.W.0003.000000T0000Z-110309T0040Z/
/WCLN3.2.ER.110307T1551Z.110307T2200Z.110308T1840Z.NO/
259 AM EST TUE MAR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT WEST CLAREMONT.
* UNTIL THIS EVENING.
* AT 01 AM TUESDAY THE STAGE WAS 9.6 FEET and falling.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON.


$$

NHC009-081743-
/O.EXT.KGYX.FL.W.0005.000000T0000Z-110308T1743Z/
/PLMN3.1.ER.110307T1408Z.110307T2130Z.110308T0943Z.NO/
259 AM EST TUE MAR 8 2011

...FLOOD WARNING EXTENDED UNTIL THIS AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
  THE PEMIGEWASSET RIVER AT PLYMOUTH.
* UNTIL THIS AFTERNOON.
* AT 02AM TUESDAY THE STAGE WAS 15.6 FEET and falling.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS MORNING.


$$

NHC013-081958-
/O.CON.KGYX.FL.W.0004.000000T0000Z-110310T0300Z/
/NCHN3.1.ER.110307T1351Z.110308T0615Z.110309T2100Z.NO/
259 AM EST TUE MAR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUNCOOK RIVER AT NORTH CHICHESTER.
* UNTIL WEDNESDAY EVENING.
* AT 02AM TUESDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY wednesday AFTERNOON.


$$
085 
WGUS81 KGYX 081318
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
818 AM EST TUE MAR 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE

  PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY
  SUGAR RIVER AT WEST CLAREMONT AFFECTING SULLIVAN COUNTY
  SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

NHC019-090118-
/O.EXT.KGYX.FL.W.0003.000000T0000Z-110309T0429Z/
/WCLN3.2.ER.110307T1551Z.110307T2200Z.110308T2229Z.NO/
818 AM EST TUE MAR 8 2011

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT WEST CLAREMONT.
* UNTIL THIS EVENING.
* AT 7 AM TODAY THE STAGE WAS 9.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.

$$

NHC009-090117-
/O.EXT.KGYX.FL.W.0005.000000T0000Z-110309T0300Z/
/PLMN3.1.ER.110307T1408Z.110307T2130Z.110308T1900Z.NO/
818 AM EST TUE MAR 8 2011

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE PEMIGEWASSET RIVER AT PLYMOUTH.
* UNTIL THIS EVENING.
* AT 7 AM TODAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS
AFTERNOON.

$$

NHC013-090117-
/O.CON.KGYX.FL.W.0004.000000T0000Z-110310T0300Z/
/NCHN3.1.ER.110307T1351Z.110308T0615Z.110309T2100Z.NO/
818 AM EST TUE MAR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUNCOOK RIVER AT NORTH CHICHESTER.
* UNTIL WEDNESDAY EVENING.
* AT 7 AM TODAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
AFTERNOON.

$$
469 
WGUS81 KGYX 082057
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
357 PM EST TUE MAR 8 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE

  PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY
  SUGAR RIVER AT WEST CLAREMONT AFFECTING SULLIVAN COUNTY
  SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC009-090822-
/O.EXT.KGYX.FL.W.0005.000000T0000Z-110309T0822Z/
/PLMN3.1.ER.110307T1408Z.110307T2130Z.110309T0022Z.NO/
357 PM EST TUE MAR 8 2011

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
  THE PEMIGEWASSET RIVER AT PLYMOUTH.
* UNTIL LATE TONIGHT.
* AT 03PM TUESDAY THE STAGE WAS 13.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.


$$

NHC019-090857-
/O.EXT.KGYX.FL.W.0003.000000T0000Z-110309T1340Z/
/WCLN3.2.ER.110307T1551Z.110307T2200Z.110309T0740Z.NO/
357 PM EST TUE MAR 8 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT WEST CLAREMONT.
* UNTIL WEDNESDAY MORNING.
* AT 01PM TUESDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL BUT COULD EXPERIENCE FLUCTUATIONS 
  DUE TO ICE MOVEMENT.  THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE BY TOMORROW MORNING.


$$

NHC013-090857-
/O.EXT.KGYX.FL.W.0004.000000T0000Z-110310T1118Z/
/NCHN3.1.ER.110307T1351Z.110308T0615Z.110310T0518Z.NO/
357 PM EST TUE MAR 8 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
  THE SUNCOOK RIVER AT NORTH CHICHESTER.
* UNTIL THURSDAY MORNING.
* AT 03PM TUESDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL BUT COULD EXPERIENCE FLUCTUATIONS 
  DUE TO ICE MOVEMENT.  THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE EARLY THURSDAY MORNING.


$$
932 
WGUS81 KGYX 090215
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
915 PM EST TUE MAR 8 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN NEW
HAMPSHIRE...

  PEMIGEWASSET RIVER AT PLYMOUTH AFFECTING GRAFTON COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
HAMPSHIRE
  SUGAR RIVER AT WEST CLAREMONT AFFECTING SULLIVAN COUNTY
  SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE
ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN!

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR
YOUR FAVORITE LOCAL MEDIA OUTLET.

&&

NHC019-091340-
/O.CON.KGYX.FL.W.0003.000000T0000Z-110309T1340Z/
/WCLN3.2.ER.110307T1551Z.110307T2200Z.110309T0740Z.NO/
915 PM EST TUE MAR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUGAR RIVER AT WEST CLAREMONT.
* UNTIL WEDNESDAY MORNING.
* AT 830 PM TUESDAY THE STAGE WAS 8.6 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY
WEDNESDAY MORNING.


$$

NHC013-091415-
/O.CON.KGYX.FL.W.0004.000000T0000Z-110310T1118Z/
/NCHN3.1.ER.110307T1351Z.110308T0615Z.110310T0518Z.NO/
915 PM EST TUE MAR 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUNCOOK RIVER AT NORTH CHICHESTER.
* UNTIL THURSDAY MORNING.
* AT 815 PM TUESDAY THE STAGE WAS 9.4 FEET AND CURRENTLY HOLDING
STEADY.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL BEGIN TO FALL AGAIN OVERNIGHT AND SHOULD FALL BELOW
FLOOD STAGE BY EARLY THURSDAY MORNING.


$$

NHC009-090245-
/O.CAN.KGYX.FL.W.0005.000000T0000Z-110309T0822Z/
/PLMN3.1.ER.110307T1408Z.110307T2130Z.110309T0025Z.NO/
915 PM EST TUE MAR 8 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE PEMIGEWASSET RIVER AT PLYMOUTH.
* AT 830 PM TUESDAY THE STAGE WAS 12.9 FEET AND FALLING.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER SHOULD CONTINUE TO SLOWLY FALL OVERNIGHT. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Mar 7, 6:32 AM EST, 3 hours 23 minutes earlier.

Area forecast discussion, Mar 7, 6:32 AM EST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
632 AM EST MON MAR 7 2011

.SYNOPSIS...
LOW PRES WILL CROSS THE COAST OF MAINE TODAY. HIGH PRES WILL BUILD
S FROM CANADA...KEEPING CONDS IN NRN NEW ENG DRY THRU WED NGT. LOW
PRES WILL THEN ENTER THE MID ATLC RGN THU BEFORE CROSSING OVER
ME/NH ON FRI.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE...
HAVE UPDATED TO HIT THE ACCUMS OF ICE HARDER BASED ON A COUPLE
SPOTTER REPORTS. PARTICULARLY...HAVE ADDED UP TO A HALF INCH OF
ICE ACROSS SW NH...IN THE COLDER CT RVR VLY. ELSEWHERE...LOOK FOR
UP TO A QUARTER INCH OF ICE OR SO AWAY FROM THE COAST...EVEN IN
THE NRN MTNS OF ME.

HAVE NOT LOWERED SNOW FORECAST QUITE YET. REASON BEING...COLDER
AIR FILTERS INTO THE REGION DURG THE MID MRNG HRS W/ UPPER TROF
APPROACHING. HIR ELEVATIONS MAY PICK UP ACCUMULATING SNOW IN MANY
AREAS DURG THIS PERIOD.

PREV DISC...
NICE PRESENTATION OF SIGNIF WX SYS PER LATEST STLT AND RADAR
COMPOSITES THIS MRNG.

COMPLEX WX SYS WL CONT TO MOV NE TOWARDS THE ME CSTLN THIS MRNG.
STG JET DYNAMICS...HIGH PRECIPITABLE WATER VALUES AND RESULTING VRY
HVY PCPN WL BEGIN TO LESSON IN INTENSITY BY MID MRNG TDA AS DRY
SLOT QUICKLY FOLLOWS THE SYS.

HAVE INCREASED THE SIZE OF THE FRZG RN AREA OF S-CNTRL ME AND
CNTRL/SRN NH FOR THIS MRNG AFT RUNNING WX TOOLS (WHICH ARE NOT
PICKING UP ON THE FZRA VRY WELL). BATTLE ZN FOR WARM VS COLD AIR THRU
THE COLUMN WL REMAIN NEARLY STATIONARY FOR SVRL HRS TDA PER LATEST
TEMP PROFILES AS UPPER LVL TROF APPROACHES THE FA.

WL NEED TO ADJUST SN TOTALS ALG THE SRN PTN OF THE WARNING. VLYS
ARE NOT PICKING UP SN...HWVR MTN TOPS ARE LKLY RECEIVING +SN AT
THIS TIME.

HAVE INCREASED POPS NRN AREAS FOR THS AFTN W/ SOME WRAP ARND PCPN
AND THE APCH OF A RELATIVELY SHARP UPR LVL TROF. ALSO...WITH TRACK
OF THE SFC LOW ALG THE CSTL FNT...XPCT ANY FZRA TO BE LIMITED ALG
THE MIDCOAST AREA THIS AFTN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
SOME UPSLOPE SHSN IN THE NW FACING HIR TRRN EARLY. OTRW...CLEARING
SKIES OVERNIGHT AND RELATIVELY QUIET. SOME HIGH THIN CLDNS WL
APPROACH THE WRN HORIZON BY MRNG.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGH PRES BUILDS OVER AND N OF THE REGION TUE INTO WED BEFORE THE
HIGH SLIPS EWD INTO THE MARITIMES ALLOWING A MOIST ESELY FLOW TO
DVLP THU INTO FRI AS A STG S/WV TROF APPROACHES FM THE W. INITIALLY
AMS WILL BE COLD ENOUGH FOR SNOW BUT PTYPE WILL BECOME A FCST PROB
BY LATE THU NGT INTO FRI AS A STG LO LVL SELY FLOW WITH STG WAA
DVLPS. SYSTEM EXIT BY LATE FRI BUT ANOTHER FAST MOVG S/WV
APPROACHES BY LATER SAT OR ERLY SUN SPREADING MORE UNSETTLED WX
WITH PTYPE ONCE AGN A PROBLEM. FOR TEMPS USED ADJUSTED MEX.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
SHORT TERM...LIFR AND IFR CONDS THS MRNG...GRADUALLY IMPROVING THS
AFTN...W/ ALL AREAS OUTSIDE THE HIGH TRRN VFR TONIGHT.

LONG TERM...VFR CONDS XCP BECOMING IFR THU INTO FRI.

&&

.MARINE...
SHORT TERM...SCA THRU TODAY AND THE FIRST HALF OF TNGT. THERE ARE
A FEW HIR GUSTS NEAR MISM1...BUT THEY SHOULD COME DOWN THIS MRNG.

LONG TERM...CONDS TO REMAIN BLO SCA THRU ERLY THU THEN AN INCRG
ONSHORE FLOW LATE THU INTO THU NGT MAY WARRANT A SCA OR EVEN PSBLY
GALE FORCE WINDS BY FRI MRNG.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 11 AM EST THIS MORNING FOR
     MEZ012>014.
     FLOOD WATCH UNTIL 10 AM EST THIS MORNING FOR MEZ018>028.
     FREEZING RAIN ADVISORY UNTIL 11 AM EST THIS MORNING FOR
     MEZ019>022.
     WINTER STORM WARNING UNTIL 2 PM EST THIS AFTERNOON FOR
     MEZ007>009.
NH...WINTER STORM WARNING UNTIL 11 AM EST THIS MORNING FOR
     NHZ004>007.
     FLOOD WATCH UNTIL 10 AM EST THIS MORNING FOR NHZ008>010-013-
     014.
     WINTER STORM WARNING UNTIL 2 PM EST THIS AFTERNOON FOR
     NHZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ150>154.

&&
Hazardous weather outlook, Mar 7, 7:42 AM EST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
742 AM EST MON MAR 7 2011

MEZ007>009-NHZ001>003-081245-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
742 AM EST MON MAR 7 2011

...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ012>014-NHZ004>007-081245-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
742 AM EST MON MAR 7 2011

...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ019>022-081245-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
742 AM EST MON MAR 7 2011

...FREEZING RAIN ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ018-023>028-NHZ008>010-013-014-081245-
INTERIOR YORK-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
742 AM EST MON MAR 7 2011

...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150-151-081245-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
742 AM EST MON MAR 7 2011

...GALE WARNING IN EFFECT UNTIL NOON EST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ152>154-081245-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
742 AM EST MON MAR 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA AND THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 9:53 PM ESTRiver Flood WarningGYXGrafton8 hr
Mar 6, 10:01 PM ESTRiver Flood WarningGYXGrafton, Sullivan12 hr
Mar 7, 8:48 AM ESTRiver Flood WarningGYXSullivan3 days
Mar 7, 9:33 AM ESTRiver Flood WarningGYXMerrimack7 days
Mar 7, 10:13 AM ESTRiver Flood WarningGYXGrafton10 hr

Nearby

River Flood Warnings in New Hampshire, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.